"We will put the bomb wherever you are" / The General Director of Prisons is threatened with life, the Tirana Prosecutor's Office is immediately set in motion, the heavy SMS is revealed
The well-known Albanian doctor reveals the phenomenon he is facing every day: 7 out of 10 people cured by COVID have these problems!
Written by SOT.COM.AL 2 Mars 2021
The gastrohepatologist, Valdete Malaj, has shown the side effects she has encountered in her patients during this period.
If previously problems such as diarrhea or liver transaminases were observed in alcoholics or with hepatitis, now out of 10 patients 7 of them present with these problems as a result of the use of Covid medication.
"Patients who came in this pandemic period had high transaminoses. The cause for these may be the virus itself as it damages the liver as well and the use of antibiotics have their prohibition. "Antibiotics give side effects, especially to those over 60 years old", said the doctor.
Not only antibiotics but also blood thinners are problematic if used without criteria or without a doctor's recommendation. The doctor says that there were also patients who presented with hemorrhage in the stomach as a result.
Experts advise that the consumption of antibiotics be done only with the recommendation of a specialist doctor. Both oral and intravenous use are advised to be used in combination with protective preparations of the stomach but also of the liver.